# SDR UIEA2018051600829

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 013C4326
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMPERATURE CONTROLLER FOUND BIT, VERIFY AND RESET BUTTONS STICKY.  RT PACK CONTROLLER REMOVED, REPLACED AND POST-INSTALLATION TEST CARRIED OUT IAW AMM 21-51-14, REV 124. FOUND SATISFACTORY.
